It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2008, 11:37 PM   #1
Newbie
(male)
 
Join Date: Jan 2008
Location: Sacramento California
Posts: 1
NoMoreNorco HB User
Help please

Hello to all.

I have been on heavy doze of Norco for about 7 years and I finally had enough and I said stop it and try a non necrotic medication I did find one but I am not sure if I am supposed to talk about it here or not.

It has been almost 2 weeks since I took my last Norco and I don’t feel good at all it seems that there is to many wrong things with me and I don’t know what are the withdrawal signs? and what aren’t?

Please tell me about any withdrawals that are related to Norco and how long they usually last and what can I do to help beside taking another medication because I got sick popping up pills for seven years.

Thank you all

 
Old 01-27-2008, 01:03 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2007
Location: NC
Posts: 838
emsmom HB User
Re: Help please

Hi NoMore,

Hello and welcome to the board So, you'd like to get info on withdrawl symptoms?

Well, take a look at the "Sample home detox" thread. Its the second one on the page. There's alot of information about symptoms, and ways to reduce them.

The most common symptoms are: severe achy joints, weakness, restless legs, headaches, irritability, muscle twitches, nausea and diarrhea.

You said there are many things going on with you - like what? Explain whats happening and we'll help you There are alot of great folks on this board who are always willing to help.

Good luck, my dear Keep in touch.

Hugs,
emsmom

 
Sponsors Lightbulb
   
Old 01-29-2008, 04:20 AM   #3
JCS JCS is offline
Senior Member
(male)
 
Join Date: Feb 2005
Posts: 199
JCS HB User
Re: Help please

If it has been 2 weeks since you have taken any pills you are doing GREAT...........just keep up with what you are doing and soon you will be free..........you have maybe one more week of feeling like crap.......but the hard part is over

GOOD LUCK

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
please help with some advice hollie1984 Skin Problems 4 04-23-2010 03:20 PM
kinda freaking out any help would be great SNAKE756 HIV Prevention 10 04-21-2010 11:23 AM
help me to detox please shelley7491 Addiction & Recovery 21 05-23-2007 08:14 PM
Please, I need help x-Bliss-x Bipolar Disorder 7 02-10-2007 06:01 PM
overdosed on adderall please help my gf who has no idea yet that i might die afistalker240 ADD / ADHD 12 10-10-2005 02:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Hydrocodone
Lortab
Methadone
Oxycontin
Percocet
  Tylenol
Ultram Valium
Vicodin
Xanax




TOP THANKED CONTRIBUTORS



Phoenix (150), katlin09 (109), reachout (100), second go (36), Wendy88 (36), oxygirl (34), corissa3 (32), icehouse3z (24), Tysmom1 (24), bolter (21)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 06:58 AM.



Site owned and operated by HealthBoards.com
Terms of Use 1998-2014 HealthBoards.com All rights reserved.
Do not copy or redistribute in any form!